Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the linearity of torsion-free nilpotent groups of finite Morley rank

Authors: Tuna Altinel and John S. Wilson
Journal: Proc. Amer. Math. Soc. 137 (2009), 1813-1821
MSC (2000): Primary 03C60, 20F16
Published electronically: December 15, 2008
MathSciNet review: 2470842
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every torsion-free nilpotent group of finite Morley rank is isomorphic to a matrix group over a field of characteristic zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03C60, 20F16

Retrieve articles in all journals with MSC (2000): 03C60, 20F16

Additional Information

Tuna Altinel
Affiliation: Université de Lyon, Université Lyon 1, CNRS UMR 5208 Institut Camille Jordan, INSA de Lyon, F-69621, Ecole Centrale de Lyon, 43 blvd du 11 novembre 1918, 69622 Villeurbanne cedex, France

John S. Wilson
Affiliation: University College, Oxford OX1 4BH, United Kingdom

Received by editor(s): March 3, 2008
Received by editor(s) in revised form: July 9, 2008
Published electronically: December 15, 2008
Additional Notes: The first author was supported by MODNET, an FP6 Marie Curie Research Training Network in Model Theory and its Applications, funded by the European Commission under contract number MRTN-CT-2004-512234 (MODNET)
Communicated by: Julia Knight
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.